MathSciNet Relay Station
MathSciNet bibliographic data
MR1781480 14G05 (11G35 14G25 14J20)
Harris, Joe; Tschinkel, Yuri Rational points on quartics. Duke Math. J. 104 (2000), no. 3, 477–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement